# SDR SWAA2024090333182

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 27,530 hours, 13,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FORWARD FLASHLIGHT INOP<[01] OK FOR CONTINUE SERVICE PERMEL 25-12-01 SP1B;[02] REMOVED AND REPLACED BATTERY FOR FA FWD FLASHLIGHT PER AMM 25-64-00.
